How To Deal With Bleeding Due To The Use Of Birth Control?
I want to ask your wife after you have been bleeding for 4 months and it doesn’t stop
Good evening, thanks for asking at HealthReplies.com. We are also sorry for your wife's condition. Some birth control methods, such as birth control injections, birth control pills, and implants / implants do have side effects due to hormones present in the womb. Among them are the growth of acne, mood swings, weight gain, and menstrual cycle irregularities. This irregularity can be in the form of menstruation becoming rare or even not at all, and it can also be in the form of menstruation becoming more frequent. However, if up to 4 months of continuous bleeding, it requires special attention.
This is because the blood carries oxygen and nutrients that the tissues need. If your wife is constantly bleeding for 4 months, she may experience symptoms of blood deficiency such as pale, weakness, lack of focus, lack of energy and other disorders to shortness of breath and palpitations.
So our advice he should do is consult his obstetrician first to confirm the diagnosis. Because not necessarily also the condition that he experienced was due to family planning injections. It could be due to blood clotting disorders, endometriosis conditions, or other conditions that can only be known by direct examination. After knowing the condition, then the treatment options can be identified.
In the meantime, make sure your wife fulfills her nutritional needs, consumes lots of water, has adequate rest, regularly maintains bodily hygiene, and immediately takes her to the doctor. So, hopefully answering your question.